On fuzzy ellipsoid numbers and membership functions

Full text for this resource is not available from the Research Repository.

Wang, G, Shi, Peng ORCID: 0000-0001-8218-586X, Agarwal, Ramesh K ORCID: 0000-0002-9642-1023 and Shi, Y (2016) On fuzzy ellipsoid numbers and membership functions. Journal of Intelligent and Fuzzy Systems, 31 (1). 391 - 403. ISSN 1064-1246

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32876
DOI 10.3233/IFS-162152
Official URL http://content.iospress.com/articles/journal-of-in...
Subjects Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > FOR Classification > 1702 Cognitive Science
Current > Division/Research > College of Science and Engineering
Keywords algorithm; general scalar multiplication; Zadeh's expansion; eISSN: 1875-8967
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login